Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 123–153 (Mi umn4359)  

This article is cited in 11 scientific papers (total in 11 papers)

Analytic first integrals of non-linear parabolic systems of differential equations in the sense of Petrovskii, and applications

M. I. Vishik, A. V. Fursikov

Abstract: First integrals are constructed for non-linear parabolic systems (in the sense of Petrovskii) of differential equations with periodic boundary conditions; these are functionals $G(t,u)$ taking a constant value with respect to $t$ on any solution $u(t,x)$ of the original system: $G(t,u(t, \cdot ))=\mathrm{const}$. First integrals are looked for as solutions of a certain first order partial differential equation in infinitely many variables. It is proved that the Cauchy problem for this equation in the case of analytic initial values has a unique solution that is analytic in $u$ and defined in a neighbourhood of zero of the corresponding function space. The result is used for the construction of moment functions and the characteristic functional of a statistical solution of the original parabolic system. All the results of this article are valid also for the Navier–Stokes system.

Full text: PDF file (1406 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 124–157

Bibliographic databases:

UDC: 517.9
MSC: 35K55, 35K40, 35Q30, 76D06, 60H30, 35Bxx
Received: 02.10.1973

Citation: M. I. Vishik, A. V. Fursikov, “Analytic first integrals of non-linear parabolic systems of differential equations in the sense of Petrovskii, and applications”, Uspekhi Mat. Nauk, 29:2(176) (1974), 123–153; Russian Math. Surveys, 29:2 (1974), 124–157

Citation in format AMSBIB
\by M.~I.~Vishik, A.~V.~Fursikov
\paper Analytic first integrals of non-linear parabolic systems of differential equations in the sense of Petrovskii, and applications
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 123--153
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 124--157

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, A. V. Fursikov, “Some questions in the theory of nonlinear elliptic and parabolic equations”, Math. USSR-Sb., 23:2 (1974), 287–318  mathnet  crossref  mathscinet  zmath
    2. M. I. Vishik, A. V. Fursikov, “Asymptotic expansion of moment functions of solutions of nonlinear parabolic equations”, Math. USSR-Sb., 24:4 (1974), 575–591  mathnet  crossref  mathscinet  zmath
    3. M. I. Vishik, A. V. Fursikov, “The Cauchy problem for nonlinear Schrödinger-type equations”, Math. USSR-Sb., 25:3 (1975), 429–440  mathnet  crossref  mathscinet  zmath
    4. A. V. Fursikov, “Formuly dlya nekotorykh funktsionalov ot gladkikh reshenii odnogo klassa sistem kvazilineinykh uravnenii”, UMN, 31:1(187) (1976), 265–266  mathnet  mathscinet  zmath
    5. A. V. Babin, “Fractional powers of a nonlinear analytic differential operator”, Math. USSR-Sb., 37:1 (1980), 9–38  mathnet  crossref  mathscinet  zmath  isi
    6. L. A. Belousov, “The asymptotic behaviour for large $t$ of the Fourier coefficients of solutions of a system of Navier–Stokes equations”, Russian Math. Surveys, 34:4 (1979), 155–156  mathnet  crossref  mathscinet  zmath
    7. M. I. Vishik, A. I. Komech, A. V. Fursikov, “Some mathematical problems of statistical hydromechanics”, Russian Math. Surveys, 34:5 (1979), 149–234  mathnet  crossref  mathscinet  zmath
    8. A. V. Fursikov, “Control problems and theorems concerning the unique solvability of a mixed boundary value problem for the three-dimensional Navier–Stokes and Euler equations”, Math. USSR-Sb., 43:2 (1982), 251–273  mathnet  crossref  mathscinet  zmath
    9. S. B. Kuksin, “Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations”, Math. USSR-Sb., 45:3 (1983), 359–378  mathnet  crossref  mathscinet  zmath
    10. D. A. Khrychev, “On approximate solution of systems of moment equations”, Math. USSR-Sb., 54:1 (1986), 81–98  mathnet  crossref  mathscinet  zmath
    11. A. V. Fursikov, “On uniqueness of the solution of the chain of moment equations corresponding to the three-dimensional Navier–Stokes system”, Math. USSR-Sb., 62:2 (1989), 465–490  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:361
    Full text:139
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022